# SDR UPS02839427

- Difficulty date: August 27, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 STA 8.0, LONG 33R DOUBLER, CLASSIFIED CATEGORY D.  REMOVED DOUBLER, CUT OUT DAMAGED AREA NDT HFEC INSPECTED NO CRACKS NOTED.  FABRICTAED FILLER AND DOUBLER IAW SAA SK 708-080.  INSTALLED FILLER AND DOUBLER IAW EO DC8-5330-12800-C, AND SAA SK 708-080.
